Advertisement

Ukrainian Mathematical Journal

, Volume 62, Issue 5, pp 774–784 | Cite as

Convergence of a semi-Markov process and an accompanying

Markov process to a Markov process
  • I. V. Samoilenko
  • I. V. Malyk
Article
  • 35 Downloads

We propose an approach to the proof of the weak convergence of a semi-Markov process to a Markov process under certain conditions imposed on local characteristics of the semi-Markov process.

Keywords

Relative Compactness Markov Process Weak Convergence Sojourn Time Martingale Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. N. Sviridenko, On Conditions for the Convergence of a Family of Semi-Markov Processes to a Markov Process [in Russian], Preprint No. 37, VINITI, Moscow (1986).Google Scholar
  2. 2.
    A. D. Wentzell, Limit Theorems on Large Deviations for Markov Stochastic Processes, Kluwer, Dordrecht (1990).zbMATHGoogle Scholar
  3. 3.
    D. W. Stroock and S. R. S. Varadhan, Multidimensional Diffusion Processes, Springer, Berlin (1979).zbMATHGoogle Scholar
  4. 4.
    V. S. Koroliuk and N. Limnios, Stochastic Systems in Merging Phase Space, World Scientific, Singapore (2005).zbMATHCrossRefGoogle Scholar
  5. 5.
    J. Jacod and A. N. Shiryaev, Limit Theorems for Stochastic Processes, Springer, Berlin (1987).zbMATHGoogle Scholar
  6. 6.
    M. N. Sviridenko, “Martingale characterization of limit distributions in the space of functions without discontinuities of second kind,” Math. Notes, 43, No. 5, 398–402 (1998).MathSciNetGoogle Scholar
  7. 7.
    S. N. Ethier and T. G. Kurtz, Markov Processes: Characterization and Convergence, Wiley, New York (1986).zbMATHGoogle Scholar
  8. 8.
    I. I. Gikhman and A. V. Skorokhod, Theory of Stochastic Processes, Springer, Berlin (1974).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2010

Authors and Affiliations

  • I. V. Samoilenko
    • 1
  • I. V. Malyk
    • 2
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKievUkraine
  2. 2.Chernivtsi National UniversityChernivtsiUkraine

Personalised recommendations